Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

eternalsunshine77

Member
  • Posts

    41
  • Joined

  • Last visited

Posts posted by eternalsunshine77

  1. I'm a female that's been on tane for about 2 &1/2 months now and I have started to notice a significant change in my moods. It almost seems like I am bi-polar at times. I can be as happy as can be one min. and then very depressed the next. For about a week straight I could not cheer up at all. I cried a lot blah blah blah.......but like the past week I've been just fine, like normal. Naturally I am a pretty emotional person, but I wouldn't say that I have ever felt really depressed like I have experienced recently.

    I was just wondering if any other female taners had experienced this. I am hesitant to attribute my moods to the accutane because I have read that there hasn't been any cases of depression reported in females on the drug. Either way, what do you think??? eusa_think.gif

  2. Hello there, I was just wondering how often you use two forms of contraception? I have been on tane for about a month now, and well I am finding really hard to use two forms. I am on the pill of course, but man when you're in the moment it's so hard to take the time to put a condom on my b/f eusa_sick.gif , anywhooo I was just wondering if anyone else is experiencing the same thing eusa_shifty.gif

  3. I hated being on mino...it made me really dizzy all the time. It was like when you're sick you know? Blah, my derm told me that it doesn't cure acne...it is just kinda to hold you over. You have to be on it for years and years to see any sort of perm. result. It wasn't my cup of tea.......but yeah it does work. I'm on tane now....and it's working wonders ;-)

  4. From what I understand is that depression only occurs in males who are predisposed to depression, in any event, I don't think that it is quite as common as they try to make it out to be. Accutane has always been the red-headed step child of the prescription drugs, so of course they are going to try and publish all the negative crap that happens SOMETIMES. Either way it works miracles. ;-)

  5. I'm on mino too (I hate it by the way) anyway iron is supposed to not allow the mino to absorb. So if you take anything that has iron in it it's not going to allow the mino to absorb into the blood stream. I don't know about oatmeal... but yeah ;-)

×